Translator Disclaimer
June 2021 $f-$Statistical approximation to Bögel-type continuous functions
Sevda Akdağ, Pankaj Mathur
Tbilisi Math. J. 14(2): 93-103 (June 2021). DOI: 10.32513/tmj/19322008125

Abstract

In this paper, considering the concept of $f-$statistical convergence which is a generalization of statistical convergence and is intermediate between the ordinary convergence and the statistical convergence, we obtain a $f-$statistical approximation theorem for sequences of positive linear operators defined on the space of all real valued $B-$continuous functions on a compact subset of the real line. Furthermore, we compute the rates of $f-$statistical convergence with the help mixed modulus of smoothness.

Citation

Download Citation

Sevda Akdağ. Pankaj Mathur. "$f-$Statistical approximation to Bögel-type continuous functions." Tbilisi Math. J. 14 (2) 93 - 103, June 2021. https://doi.org/10.32513/tmj/19322008125

Information

Received: 16 June 2020; Accepted: 25 November 2020; Published: June 2021
First available in Project Euclid: 2 July 2021

Digital Object Identifier: 10.32513/tmj/19322008125

Subjects:
Primary: 41A25
Secondary: 41A36

Rights: Copyright © 2021 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.14 • No. 2 • June 2021
Back to Top